Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stomach pain, foul smelling stools, burping with egg smell, nausea, vomiting. Using ornidazole, nexpro. Stop medication usage?

years old and i and using ornidazole 500 mg twice daily and also nexpro 20 mg twice since three days for my problem of stomach pain around novel and getting motion after the pain with alittle foul smell and also rotton egg smell burps now and then. I am feeling severe nausia and vomiting sensation and also gas problem. shall i continue the medicine for another two days or stop the medicine. i am using anti epileptic medicine.kindly advise.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
You might have acquired bacterial or parasitic infection or both.
Along with Ornidazole,please take Rifaximine 200mg tablet and also add an Pre and Probiotic capsule.
Instead of plain Nexpro add Domperidone to it to prevent Vomiting sensation.
You continue Ornidazole till symptoms subside.
Wish you speedy recovery
Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor